On classification of integrable nonevolutionary equations

Mikhailov, AV, Novikov, VS and Wang, JP (2007) On classification of integrable nonevolutionary equations. Studies in Applied Mathematics, 118 (4). 419 - 457. ISSN 0022-2526

Abstract

Metadata

Authors/Creators:
  • Mikhailov, AV
  • Novikov, VS
  • Wang, JP
Keywords: Symmetry Approach; Symmetries; Integrable Equations; Multi-Hamiltonian Structure; Recursion Operator
Dates:
  • Published: May 2007
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 28 Mar 2014 12:38
Last Modified: 02 May 2015 03:44
Published Version: http://dx.doi.org/10.1111/j.1467-9590.2007.00376.x
Status: Published
Publisher: Wiley-Blackwell
Identification Number: https://doi.org/10.1111/j.1467-9590.2007.00376.x

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics